Alert archive / South Carolina / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 69, NWS Charleston, SC

June 19, 2013Beaufort County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 19, 2013, 5:00 PM EDT for Beaufort County, South Carolina. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2013, 5:00 PM EDT (21:00 UTC)
Expired
Jun 19, 2013, 5:45 PM EDT
In force
45 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

County Beaufort County, SC

The radar

The Charleston,SC radar (KCLX), 59 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1260 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WUUS52 KCHS 192100
SVRCHS
SCC013-192145-
/O.NEW.KCHS.SV.W.0069.130619T2100Z-130619T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
500 PM EDT WED JUN 19 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 545 PM EDT

* AT 500 PM EDT...METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...
  NEAR PARRIS ISLAND...MOVING EAST AT 20 MPH.

  PREPARE NOW FOR...
  DAMAGING WINDS IN EXCESS OF 60 MPH...
  HAIL UP TO QUARTER SIZE...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  PARRIS ISLAND...PORT ROYAL...FRIPP ISLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3229 8082 3250 8064 3246 8048 3241 8046
      3243 8044 3242 8045 3241 8043 3234 8045
      3231 8043 3231 8045 3232 8045 3228 8055
      3227 8060 3225 8061 3226 8065 3225 8063
      3223 8062 3221 8066 3220 8069
TIME...MOT...LOC 2100Z 276DEG 15KT 3236 8059

$$
2 follow-up statements
580 
WWUS52 KCHS 192132
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
532 PM EDT WED JUN 19 2013

SCC013-192145-
/O.CON.KCHS.SV.W.0069.000000T0000Z-130619T2145Z/
BEAUFORT SC-
532 PM EDT WED JUN 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR PORTIONS OF BEAUFORT COUNTY...

AT 532 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM NEAR FRIPP ISLAND...MOVING EAST AT 15
MPH.

PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FRIPP
ISLAND AND PARRIS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

&&

LAT...LON 3224 8066 3230 8076 3245 8058 3243 8048
      3241 8046 3242 8045 3241 8043 3234 8045
      3231 8043 3231 8045 3232 8045 3228 8055
      3227 8060 3225 8061 3226 8065 3225 8063
      3223 8062 3221 8066
TIME...MOT...LOC 2132Z 276DEG 15KT 3231 8050

$$
381 
WWUS52 KCHS 192139
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
539 PM EDT WED JUN 19 2013

SCC013-192149-
/O.EXP.KCHS.SV.W.0069.000000T0000Z-130619T2145Z/
BEAUFORT SC-
539 PM EDT WED JUN 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BEAUFORT COUNTY
WILL EXPIRE AT 545 PM EDT...

AT 539 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3224 8066 3230 8076 3245 8058 3243 8048
      3241 8046 3242 8045 3241 8043 3234 8045
      3231 8043 3231 8045 3232 8045 3228 8055
      3227 8060 3225 8061 3226 8065 3225 8063
      3223 8062 3221 8066
TIME...MOT...LOC 2139Z 276DEG 15KT 3231 8047

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:02 PM EDT, 58 minutes earlier.

Area forecast discussion, Jun 19, 4:02 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
402 PM EDT WED JUN 19 2013

.SYNOPSIS...
A COLD FRONT WILL SLOWLY PROGRESS THROUGH THE REGION TONIGHT. THE
FRONT WILL THEN STALL JUST SOUTH OF THE AREA THURSDAY AND LINGER
THROUGH SATURDAY...AS HIGH PRESSURE BUILDS FROM THE NORTH. THE
CENTER OF HIGH PRESSURE WILL THEN SLIP INTO THE ATLANTIC EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THIS AFTERNOON...SO FAR THE BULK OF THE SHOWER/THUNDERSTORM
ACTIVITY HAS REMAINED CENTERED OVER THE TRI-COUNTY REGION AND
ALONG THE COASTLINE. THESE AREAS ARE SEEING VERY HEAVY RAINFALL
WITH HIGH RAINFALL RATES AND THIS WILL BE THE REGION OF GREATEST
CONCERN FOR POTENTIAL FLOODING THROUGH THE EVENING.
ELSEWHERE...SHOWERS AND STORMS HAVE BEEN LESS IN COVERAGE THOUGH
RADAR SHOWS NUMEROUS OUTFLOW BOUNDARIES FLOATING AROUND WHICH MAY
SERVE TO KICK OFF ADDITIONAL CONVECTION OVER THE NEXT FEW HOURS. I
HAVE ADJUSTED POPS ACCORDING TO RADAR TRENDS WITH THE IDEA OF THE
BEST COVERAGE SHIFTING SOUTHWARD ALONG THE FRONT THROUGH THE
EVENING.

TONIGHT...THE COLD FRONT TO THE NORTH WILL CONTINUE SINKING
SOUTHWARD AND THE BULK OF THE PRECIP DURING THE EARLY PART OF THE
PERIOD WILL BE FOCUSED ALONG IT. EXPECT ONGOING CONVECTION TO
DIMINISH WITH THE LOSS OF HEATING...THOUGH SCATTERED SHOWERS AND
STORMS MAY CONTINUE ALONG AND NEAR THE COAST AND THE ADJACENT
COASTAL WATERS. MODELS CONTINUE TO SHOW A WAVE DEVELOPING ALONG
THE FRONT...THOUGH IT WILL RIDE NORTHEASTWARD AND OFF THE COAST
RATHER QUICKLY. SOME MINOR POP ADJUSTMENTS WERE MADE...MAINLY TO
KEEP A SLIGHT CHANCE INLAND ACROSS SOUTHEAST GA...AND CHANCES OVER
THE WATERS WHERE THE BETTER INSTABILITY WILL RESIDE. FOG...THOUGH
NOT A WIDESPREAD CONCERN...WILL BE POSSIBLE IN LOCATIONS AFFECTED
BY THUNDERSTORMS AND HEAVY RAINFALL THIS AFTERNOON/EVENING. LOWS
ARE EXPECTED TO FALL INTO THE UPPER 60S INLAND AND LOW 70S ALONG
THE COAST.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY...WE SHOULD EXPERIENCE A DECREASE IN SHOWER AND THUNDERSTORM
COVERAGE THURSDAY MORNING AS A STALLED FRONT REMAINS JUST OFFSHORE
AND SOUTH OF THE FORECAST AREA. MODELS ARE FAIRLY CONSISTENT THAT A
WEAK LOW/COASTAL TROUGH WILL DEVELOP ALONG THE STALLED BOUNDARY
DURING THE DAY...THUS PROVIDING A FORCING MECHANISM FOR ADDITIONAL
SHOWERS/THUNDERSTORMS THURSDAY AFTERNOON FOR LOCATIONS WHERE
ABUNDANT LOW LVL MOISTURE LINGERS...MAINLY ALONG COASTAL SOUTH
CAROLINA AND SOUTHEAST GEORGIA COUNTIES. HAVE THEREFORE MAINTAINED
30-40 POPS OVER THESE LOCATIONS. OVERALL HIGH TEMPS SHOULD REMAIN A
DEGREE OR TWO BELOW NORMAL WITH INCREASING CLOUD COVER AND PRECIP
OVER THE AREA. EXPECT TEMPS TO PEAK IN THE MID/UPPER 80S. SHOWERS
AND/OR THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT PERIOD AS THE SFC
LOW/COASTAL TROUGH REMAINS POSITIONED NEAR THE SOUTHEAST COAST. FOR
THIS REASON...HAVE MAINTAINED 20 POPS MAINLY OVER ALL SOUTH CAROLINA
AND GEORGIA COASTAL COUNTIES. OVERNIGHT LOWS WILL RANGE IN THE UPPER
60S INLAND TO LOW/MID 70S ALONG THE COAST.

FRIDAY AND SATURDAY...SURFACE HIGH PRESSURE WILL EVENTUALLY BUILD
OVER THE MIDLANDS FROM THE NORTH BY FRIDAY...WITH THE PATTERN
TRANSITIONING INTO AN INLAND WEDGE AND COASTAL TROUGH TYPE SCENARIO.
MODELS CONTINUE TO SUGGEST WEAK WAVES OF ENERGY DEVELOPING ALONG THE
COASTAL TROUGH WHICH GRADUALLY SLIDE THE TROUGH NEAR THE IMMEDIATE
COAST FRIDAY AFTERNOON...THUS PROVIDING ANOTHER DAY OF SHOWER AND/OR
THUNDERSTORMS...WITH THE GREATEST COVERAGE ALONG COASTAL COUNTIES.
BY SATURDAY...HIGH PRESSURE WILL GRADUALLY STRENGTHEN OVER THE
WESTERN ATLANTIC AND LIKELY FORCE THE COASTAL TROUGH OVER LAND BY
THE AFTERNOON OR EVENING. HAVE THEREFORE INDICATED A 30 PERCENT
CHANCE OF COASTAL SHOWERS AND/OR THUNDERSTORMS SATURDAY MORNING
GRADUALLY SHIFTING INLAND WITH THE TROUGH SATURDAY AFTERNOON.
OVERALL HIGHS WILL CONTINUE TO REMAIN A FEW DEGREES BELOW NORMAL ON
BOTH DAYS...WITH TEMPS EXPECTED TO REACH THE MID/UPPER 80S...HIGHEST
OVER INLAND GEORGIA. OVERNIGHT LOWS WILL RANGE IN THE UPPER 60S TO
LOWER 70S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE INLAND WEDGE/COASTAL TROUGH PATTERN WILL TRANSITION ON
SUNDAY...AS THE TROUGH DAMPENS AND/OR MOVES INLAND WHILE THE
CENTER OF HIGH PRESSURE SETTLES OVER THE ATLANTIC. THE FORECAST
AREA WILL THEN REMAIN ALONG THE WESTERN PERIPHERY OF THE ATLANTIC
HIGH PRESSURE INTO EARLY NEXT WEEK...WITH A WEAK INLAND SURFACE
TROUGH DEVELOPING TOWARD THE MID WEEK PERIOD. HAVE INDICATED A
MORE SEASONAL CONVECTIVE SCENARIO....WITH THUNDERSTORMS GENERALLY
DEVELOPING ALONG AND INLAND OF THE SEABREEZE EACH
AFTERNOON...DIMINISHING IN COVERAGE AND/OR RE-DEVELOPING OVER THE
WATERS EACH NIGHT. 500 MB HEIGHTS PEAK EARLY NEXT WEEK...EVIDENCE
THAT THE INITIALLY WEAK UPPER LEVEL PATTERN WILL TRANSITION INTO
BROAD RIDGING ALOFT. AS A RESULT...EXPECT A GRADUAL WARMING TREND
THROUGH THE PERIOD. HIGH TEMPERATURES AROUND 90 DEGREES AWAY FROM
THE COASTLINE SUNDAY WILL INCREASE INTO THE LOWER 90S MONDAY
THROUGH WEDNESDAY.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE BIGGEST IMMEDIATE CONCERN IS THE POSSIBILITY OF DIRECT
IMPACTS FROM THUNDERSTORMS AT THE TERMINALS. AT
KCHS...THUNDERSTORMS ARE CURRENTLY AFFECTING AREAS WELL NORTH OF
THE AIRFIELD...BUT THIS BROKEN LINE OF STORMS IS EXPECTED TO SINK
SOUTHWARD WITH A COLD FRONT THROUGH THE EVENING. I HAVE ADJUSTED
THE TIMING FOR TSRA TO BE 19Z-22Z. AT KSAV...CURRENT STORMS TO THE
SOUTH WILL REMAIN THERE AND IT WILL TAKE A BIT LONGER FOR STORMS
TO THE NORTH TO GET INTO THE VICINITY. I HAVE HIGHLIGHTED 20Z-23Z
FOR TEMPO TSRA. HEAVY RAIN REDUCING VISIBILITIES IS THE BIGGEST
CONCERN...THOUGH GUSTY WINDS COULD BE POSSIBLE.

OVERNIGHT...CURRENT INDICATIONS ARE THAT RESTRICTED CEILINGS WILL
DEVELOP ALONG AND IMMEDIATELY BEHIND THE SOUTHWARD SINKING FRONT.
SREF PROBABILITIES ARE HIGHEST AT KCHS AND WILL START EARLIER THAN
AT KSAV. I HAVE TAKEN BOTH SITES TO MVFR...AND ALLOWED CEILINGS TO
STICK AROUND INTO THE MID MORNING HOURS.

EXTENDED AVIATION...MVFR OR LOWER CIGS/VSBYS POSSIBLE THURSDAY
THROUGH SATURDAY WITH ISOLATED TO SCATTERED SHOWERS AND/OR
THUNDERSTORMS DEVELOPING NEAR A COASTAL TROUGH. VFR CONDITIONS MAY
RETURN BY SUNDAY.

&&

.MARINE...
TONIGHT...A COLD FRONT TO THE NORTH WILL CONTINUE SINKING
SOUTHWARD AND INTO THE VICINITY OF THE WATERS THROUGH TONIGHT.
MOST OF THE WATERS WILL MAINTAIN WESTERLY FLOW TONIGHT...EXCEPT
FOR THE CHARLESTON COUNTY WATERS WHICH MAY BEGIN TURNING MORE
NORTHERLY DUE TO THE FRONT VERY LATE. OVERALL CONDITIONS WILL
REMAIN WELL BELOW SMALL CRAFT ADVISORY LEVELS WITH WINDS LESS THAN
15 KNOTS AND SEAS 2-3 FT WITHIN 20 NM AND 3-4 FT BEYOND.

THURSDAY THROUGH SUNDAY...EAST/NORTHEAST WINDS AND SEAS ARE
EXPECTED TO REMAIN WELL BELOW SMALL CRAFT ADVISORY CRITERIA
THURSDAY AS A COLD FRONT STALLS OVER OR NEAR THE WATERS. A COASTAL
TROUGH IS THEN EXPECTED TO DEVELOP ALONG THE STALLED BOUNDARY BY
FRIDAY WHILE HIGH PRESSURE BUILDS FROM THE NORTH INLAND. THIS MAY
PRODUCE A MODEST PRESSURE GRADIENT OVER THE WATERS WITH WIND
SPEEDS PEAKING BETWEEN AROUND 15 KTS AND WAVES BUILDING TO 3-4 FT.
ADDITIONALLY...SHOWERS AND/OR THUNDERSTORMS ARE POSSIBLE THROUGH
SATURDAY OVER ALL WATERS UNTIL HIGH PRESSURE BUILDS OVER THE
WESTERN ATLANTIC AND SHIFTS THE COASTAL TROUGH ONSHORE. WINDS/SEAS
ARE THEN EXPECTED TO DECREASE/SUBSIDE INTO SUNDAY AS HIGH PRESSURE
CONTINUES TO BUILD OVER THE ATLANTIC.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...BSH
SHORT TERM...DPB
LONG TERM...WMS
AVIATION...BSH
MARINE...BSH/DPB
Hazardous weather outlook, Jun 19, 3:53 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
353 PM EDT WED JUN 19 2013

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
201200-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
353 PM EDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY IN ADVANCE OF A COLD
FRONT. STRONGER THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS. WET
SOILS CONDITIONS ARE IN PLACE LIMITING RUNOFF IN MANY AREAS...THUS
MINOR FLOODING OF LOW LYING AREAS WILL OCCUR WHERE HEAVIER RAINS
FALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-201200-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
353 PM EDT WED JUN 19 2013

...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY IN ADVANCE OF A COLD
FRONT. STRONGER THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS. WET
SOILS CONDITIONS ARE IN PLACE LIMITING RUNOFF IN MANY AREAS...THUS
MINOR FLOODING OF LOW LYING AREAS WILL OCCUR WHERE HEAVIER RAINS
FALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-201200-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
353 PM EDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS...SCATTERED TO NUMEROUS STORMS ARE EXPECTED TO
MOVE INTO THE WATERS LATER TODAY AND THIS EVENING WITH A CHANCE
FOR HAZARDOUS WEATHER CONDITIONS FROM DEADLY LIGHTING STRIKES...
POOR VISIBILITIES IN HEAVY RAIN...AND LOCALLY GUSTY WINDS AND
HIGHER SEAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ374-201200-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
353 PM EDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 19, 4:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HEAVY RAIN       1 NW MOUNT PLEASANT     32.81N  79.88W
06/19/2013  M2.49 INCH       CHARLESTON         SC   COCORAHS

            RAINFALL TOTAL OVER THE LAST 2 HOURS.

&&

EVENT NUMBER CHS1300504

BSH
Local storm report, Jun 19, 4:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HEAVY RAIN       CHARLESTON              32.79N  79.94W
06/19/2013  U0.00 INCH       CHARLESTON         SC   TRAINED SPOTTER

            SPOTTER REPORTED TWO FEET OF STANDING WATER AT THE
            INTERSECTION SMITH STREET AND VANDERHORST STREET.

&&

EVENT NUMBER CHS1300506

TIMTE
Local storm report, Jun 19, 4:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
454 PM EDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      CHARLESTON              32.78N  79.94W
06/19/2013                   CHARLESTON         SC   LAW ENFORCEMENT

            ROAD IMPASSABLE AT THE INTERSECTION OF ASHLEY AVENUE
            AND BENNETT STREET.

&&

EVENT NUMBER CHS1300507

TIMTE
Local storm report, Jun 19, 4:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      1 NNW CHARLESTON        32.79N  79.94W
06/19/2013                   CHARLESTON         SC   LAW ENFORCEMENT

            ROAD IMPASSABLE AT THE INTERSECTION OF COMING STREET
            AND SPRING STREET DUE TO FLOODING.

&&

EVENT NUMBER CHS1300508

TIMTE
Local storm report, Jun 19, 4:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
457 PM EDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      1 NNW CHARLESTON        32.79N  79.94W
06/19/2013                   CHARLESTON         SC   LAW ENFORCEMENT

            ROAD IMPASSABLE DUE TO FLOODING AT THE INTERSECTION OF
            MORRIS STREET AND COMING STREET.

&&

EVENT NUMBER CHS1300509

TIMTE
Local storm report, Jun 19, 4:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      2 NNW CHARLESTON        32.81N  79.95W
06/19/2013                   CHARLESTON         SC   LAW ENFORCEMENT

            ROAD IMPASSABLE DUE TO FLOODING AT THE INTERSECTION OF
            MORRISON DRIVE AND MEETING STREET.

&&

EVENT NUMBER CHS1300510

TIMTE

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:24 AM EDTSpecial Marine WarningCHS2 hr
Jun 19, 1:00 PM EDTSpecial Weather StatementCHSBerkeley45 min
Jun 19, 1:24 PM EDTSpecial Marine WarningCHS2 hr
Jun 19, 1:51 PM EDTSpecial Marine WarningCHS114 min
Jun 19, 2:02 PM EDTSpecial Weather StatementCHSDorchester58 min
Jun 19, 2:06 PM EDTSpecial Weather StatementCHSBerkeley54 min
Jun 19, 2:36 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston24 min
Jun 19, 2:51 PM EDTSpecial Weather StatementCHSAllendale39 min
Jun 19, 2:57 PM EDTSpecial Weather StatementCHSCharleston63 min
Jun 19, 3:41 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Dorchester109 min
Jun 19, 4:01 PM EDTSpecial Weather StatementCHSHampton29 min
Jun 19, 4:09 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper66 min
Jun 19, 4:19 PM EDTFlash Flood WarningCHSCharleston4 hr
Jun 19, 4:40 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester50 min
Jun 19, 5:09 PM EDTSpecial Marine WarningCHS96 min
Jun 19, 5:59 PM EDTSpecial Marine WarningCHS2 hr
Jun 19, 6:25 PM EDTSpecial Weather StatementCHSHampton, Jasper65 min
Jun 19, 6:51 PM EDTAreal Flood AdvisoryCHSBeaufort, Jasper114 min
Jun 19, 6:51 PM EDTSpecial Marine WarningCHS84 min
Jun 19, 7:01 PM EDTSpecial Marine WarningCHS119 min
Jun 19, 7:12 PM EDTFlash Flood WarningCHSBeaufort, Jasper2 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.